# SDR DALA2025031101890

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON BEAM 5 AND INNER PAN (FWD EDGE) AT AFT CARGO DOOR. SUMMARY OF NRC 00574: BEAM 5 AND INNER PAN (FWD EDGE) AT AFT CARGO DOOR. WERE REPAIRED PER PRI 624316-14 REV 3 AND ERA 624316-14 REV ORIGINAL SECTION I PERMANENT REPAIR. ASSOCIATED ER/A 14-624316 ADDED FOR AC 9514. (LP #0851459)
